# SDR GTIA2021050635715

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 21,145 hours, 9,493 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frm 59 S41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 41RH 131W FR59 RAF-01 2730611-02 CREATED-COMPLETED NDT AND REPAIR IAW EO 5341-2109 AND RDAF 80906069/007/2021
